# SDR DHL2006805519

- Difficulty date: September 28, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 82,854 hours, 30,419 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 82,854 hours, 30,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT FLOORBEAM LWR FLANGE HAS CORROSION DAMAGE STA 902.000 LBL 52" (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8100-9 DATED 09-27-06, BOEING MESSAGE 1-230914076-2 (SEMAN DWG ED-4320) DATED 09-27-06.  REMOVED RETAINER AND SPLICE ANGLES IAW SRM 51-1-20D, SRM 51-1-21, SRM 51-3-0.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  CUT OUT CORRODED SECTION AND FABRICATED (2EA) SPLICE ANGLES FROM STEEL BAR 15-5PH OF 0.250", FILLER FROM 7075T6, SHIM TAPERED FROM AL7075T6 AND RETAINER FROM STEEL 17.7 PH FROM 0.050" IAW BOEING MSG 1-230914076-2 (SEMAN DWG ED-4320).  HEAT TREATED SPLICE ANGLES FROM STEEL BAR 15-5 PHST TO 15.5PH-H900, RETAINER FROM 17.7PH-ST TO 17
